MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number MODEL 3000
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at a dosing appointment for a patient with a m102, the duty cycle was found to be at 1% upon advanced interrogation with m3000 v1.0 software.The session report showed that the initial and final interrogation settings were as expected.The patient's settings were corrected during the same visit.No further relevant information has been received to date.
 
Event or Problem Description
The generator's programming history was reviewed.There was no evidence of a change in duty cycle nor a faulted diagnostics during the reported event.Review of the internal tablet data indicated no obvious warning message regarding the duty cycle reported.It was determined that although the report indicated that the observed duty cycle happened after interrogation, it was likely that it occurred after system diagnostics due to the absence of any data showing a 1% duty cycle.Instead, there is a know display error that would explain why a 1% would show after system diagnostics.Any time system diagnostics is performed in-session and the user navigates back to the parameters screen, all values will display correctly (including on time and off time), except for the calculated duty cycle, which will show 1%.This display occurs because the system diagnostics will program the generator to this duty cycle to run diagnostics prior to programming them back to the intended cycle.In these cases the generator is operating at intended duty cycles settings and reinterrogation will resolve the display error.No further relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key8010781
Report Number1644487-2018-01936
Device Sequence Number1552668
Product Code LYJ
UDI-Device Identifier05425025750481
UDI-Public05425025750481
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer01/15/2019
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR